# SDR AALA202202086929

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A300*
- Aircraft serial: 5795
- Aircraft time: 26,620 hours, 10,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY POWER SUPPLY UNIT 14WL BATTERY TEST FAIL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 14WL PER AMM 33-51-38 OP'S CHECK OK.
